# SDR FDEA202107171836

- Difficulty date: July 17, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Gouged
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E KRUEGER BOX O/B SIDE RIB NEAR PNEUMATIC DUCT AREA GOT A GOUGE   REINFORCED WITH A REPAIR ANGLE I.A.W A300-600F EA WORK CARD NO: T6-5710-T0362830 P1,   SEQ NO:001065
